RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 208–225 (Mi zvmmf5270)  

This article is cited in 1 scientific paper (total in 2 paper)

A differential operator of problems of the theory of moment-free elastic shells and their solution by the variational-difference method

L. S. Klabukova

Moscow

Full text: PDF file (1682 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 225–244

Bibliographic databases:

UDC: 519.6:517.958:539.3
MSC: Primary 74K25; Secondary 49M25
Received: 28.09.1978
Revised: 24.05.1979

Citation: L. S. Klabukova, “A differential operator of problems of the theory of moment-free elastic shells and their solution by the variational-difference method”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 208–225; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 225–244

Citation in format AMSBIB
\Bibitem{Kla80}
\by L.~S.~Klabukova
\paper A differential operator of problems of the theory of moment-free elastic shells and their solution by the variational-difference method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 208--225
\mathnet{http://mi.mathnet.ru/zvmmf5270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564790}
\zmath{https://zbmath.org/?q=an:0425.73083}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 225--244
\crossref{https://doi.org/10.1016/0041-5553(80)90075-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5270
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Klabukova, “On the well-posedness of boundary value problems and their approximate solution for momentless lattice shells”, Comput. Math. Math. Phys., 35:11 (1995), 1381–1391  mathnet  mathscinet  zmath  isi
    2. M. K. Kerimov, “In memory of Lyudmila Sergeevna Klabukova”, Comput. Math. Math. Phys., 50:7 (2010), 1274–1277  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020